# SDR 20000804SH005

- Difficulty date: July 11, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N2193X
- Make and model: Bell 206B
- Aircraft serial: 3506
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 251401501299
- Condition: Binding
- Location: Engine Bay
- Component: Linear Actuator, Globe
- Component part number: 206062721001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACTUATAORS, PN 206-062-721-001 AND 721-109 FAILED PREMATURELY DUE TO OVERSTAKING OF BEARING ROD END P/N 251401501299 CAUSING BEARING TO BE TIGHT AND BINDING WHERE ADJUSTMENTS ARE MADE.  ACTUATOR MOTOR IS NOT STRONG ENOUGH TO OVERCOME BEARING STIFFNESS.  SUBMITTER SUGGESTED USING BRG WITH LESS BREAK FREE FORCE,THAT IS NOT STAKED SO TIGHT TO ALL FREE MOVEMENT OF BRG AND LINEAR ACTUATOR.
